Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


An extension of the table of the Toronto function
HTML articles powered by AMS MathViewer

by A. H. Heatley PDF
Math. Comp. 19 (1965), 118-123 Request permission
    J. R. Airey, "Report of the mathematical tables committee," Annual Report, British Association for the Advancement of Science, 1926. B. C. Carlson, "Self-energy and potential of an ellipsoidal charge distribution," Semi-Annual Summary Research Report in Physics, Iowa State University, January-June, 1959. A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, Vol. I, II, 2nd ed., published for Scientific Computing Service, Ltd., London by AddisonWesley, Reading, Mass., 1962. MR 26 #365a, b.
  • A. H. Heatley, A short table of the Toronto function, Trans. Roy. Soc. Canada Sect. III 37 (1943), 13–29. MR 10055
  • William Horenstein, "Tables of the confluent hypergeometric function $F(n/2,1/2;x)$ and related functions," Nat. Bur. Standards Appl. Math. Ser. No. 3, U. S. Government Printing Office, Washington, 1949.
  • A. D. MacDonald, Properties of the confluent hypergeometric function, J. Math. Physics 28 (1949), 183–191. MR 0032050
  • A. D. MacDonald, Tables of the function $e^{-\alpha z/\gamma }M(\alpha ;\gamma ;z)$, Canadian J. Research Sect. A 28 (1950), 175–179. MR 37060
  • Tables of Whittaker functions, Numerical Computation Bureau, Tokyo, Rep. No. 8, The Tsuneta Yano Memorial Society, Tokyo, 1954. MR 0063756
  • L. J. Slater, Confluent hypergeometric functions, Cambridge University Press, New York, 1960. MR 0107026
  • A. Wagner, "Theorie der Boigheit und der Haufigkeitsverteilung von WindstΓ€rke und Windrichtung," Gerlands Beitrage zur Geophysik, v. 24, 1929–30, p. 386–436.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.20, 65.05
  • Retrieve articles in all journals with MSC: 33.20, 65.05
Additional Information
  • © Copyright 1965 American Mathematical Society
  • Journal: Math. Comp. 19 (1965), 118-123
  • MSC: Primary 33.20; Secondary 65.05
  • DOI:
  • MathSciNet review: 0171946